# SDR IPXA09155747

- Difficulty date: April 20, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 8,942 hours, 5,740 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C NR 2 ENGINE O/B THRUST REVERSER AFT LOWER CLOSURE IS CRACKED AROUND FASTENER AT LOWER END.  REPAIRED PER EO A300-7830-33355-A; EA 300-7830-01-A1740.
